# SDR R61A201302030126

- Difficulty date: February 3, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 22,095 hours, 16,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND DOUBLER UNDER LAVATORY BOX CORRODED.  MAINTENANCE REMOVED AND REPLACED DOUBLER IAW EMB 170 SRM 51-41-01, 51-41-02, AND 51-43-04.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
